# SDR AU510001977

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 4224076
- Condition: Corroded
- Location: Rt Wing
- Part time: 9,645 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR STRAP CONTAINED AREAS OF HEAVY CORROSION BETWEEN THE MATING FACES OF THE SPAR ANGLE AND SPAR STRAP LOCATED MAINLY IN THE TANK BAY AREA.
